# SDR UIEA2020010900039

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,064 hours, 19,186 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LIGHT OFF RIGHT ENGINE.( RESET C/B FOR RIGHT ENGINE IGNITION AND PERFORMED RIGHT ENGINE IDLE RUN UP IAW AMM 71-00-00. OPS CHECK NORMAL. )
